# SDR ASAA2023101445668

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 3,985 hours, 1,164 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANT-ICE R-VALVE LT & CAUTION W/ WING ANTI-ICE ON. GROUNDED - YES. ACCOMPLISHED WING ANTI-ICE R-VALVE. OPERATION TEST--NO FAULTS NOTED. ALSO NO A/C HISTORY W/N 30 DAYS. ETOPS SIGNIFICANT GROUND TEST. OPS CHECK GOOD IN REF. TO AMM 30-11-00. SEAMC NOTIFIED.
